# SDR AWXA200300200

- Difficulty date: February 3, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,228 hours, 32,990 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5079451
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 3/16" CRACK WAS FOUND ON THE UPPER EDGE OF EXTERNAL SKIN AT UPPER HINGE CUTOUT OF L-1 DOOR, BS 318, STR 10 L/H; CONFIRMED BY HFEC INSPECTION. MAINTENANCE CUTOUT CRACK ON UPPER EDGE OF EXTERNAL SKIN AT UPPER HINGE CUTOUT OF L-1 DOOR; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 52-00-01, FIG. 203, PG. 205-206.
